It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Lexapro
Aug 15, 2007
I had some problems w/ this when I first started Lexapro, 5mg. I had nausea and diarrhea for about 2-3 days, then it passed as my body adjusted to the new med. When I increased to 10mg, I had a little bit of it again, but it passed quickly. When I increased to both 15mg and 20mg, I didn't have any of that at all.

I think it's normal, and just your body adjusting. It's annoying and gross, but it should pass. Give it a few more days. If the Lexapro ends up working for you, it'll all be worth it in the long run. Good luck!





All times are GMT -7. The time now is 05:49 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!